The general Goldbach problem with Beatty primes

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this paper, we are concerned with the representation of large positive integers as the sum of a fixed number of prime numbers taken from Beatty sequences. We are able to avoid any conditions on the Beatty sequences that they be of finite type which have been required hitherto. We use a form of the Hardy-Littlewood-Vinogradov method, but the proofs are quite delicate.

Original languageEnglish (US)
Pages (from-to)347-359
Number of pages13
JournalRamanujan Journal
Volume34
Issue number3
DOIs
StatePublished - Aug 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The general Goldbach problem with Beatty primes'. Together they form a unique fingerprint.

  • Cite this